×

Found 2,582 Documents (Results 1–100)

100
MathJax

Green function of the first boundary-value problem for the fractional diffusion-wave equation in a multidimensional rectangular domain. (English. Russian original) Zbl 1491.35436

J. Math. Sci., New York 260, No. 3, 325-334 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 52-61 (2019).
MSC:  35R11 35K20 35L20
PDF BibTeX XML Cite
Full Text: DOI

Spectral expansions of non-self-adjoint generalized Laguerre semigroups. (English) Zbl 07492804

Memoirs of the American Mathematical Society 1336. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4936-0/pbk; 978-1-4704-6752-4/ebook). v, 182 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software